# SDR CA970529006

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assembly
- Part number: 2601571
- Condition: Broken Flange
- Location: Outboard Half
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ARRIVAL #3 MAIN WHEEL FOUND MISSING A PIECE OF THE OUTBOARD FLANGE. REPLACED.
